A characterization of ΣΔ-rings of subsets
Fundamenta Mathematicae, Tome 41 (1955) no. 1, pp. 38-41
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_41_1_38_41,
author = {V. Balachandran},
title = {A characterization of {\ensuremath{\Sigma}\ensuremath{\Delta}-rings} of subsets},
journal = {Fundamenta Mathematicae},
pages = {38--41},
year = {1955},
volume = {41},
number = {1},
doi = {10.4064/fm-41-1-38-41},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-41-1-38-41/}
}
V. Balachandran. A characterization of ΣΔ-rings of subsets. Fundamenta Mathematicae, Tome 41 (1955) no. 1, pp. 38-41. doi: 10.4064/fm-41-1-38-41
Cité par Sources :